Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 11, Pages 571-578
http://dx.doi.org/10.1155/S0161171204306010

Extension of α-labelings of quadratic graphs

Industrial Engineering Department, Sharif University of Technology, Tehran 14584, Iran

Received 1 June 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kourosh Eshghi, “Extension of -labelings of quadratic graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 11, pp. 571-578, 2004. doi:10.1155/S0161171204306010